# SDR DALA2021022200997

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK FRAME 36 AT CWB FRONT SPAR VERTICAL STRINGER POSITION 3 AT FR36.  CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 589585-14AD REV.O AND 1 ERA 589585-14 AD REV ORIGINAL.  (1734447)
